Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Chest cough, fever, mucus, Asthma. X-ray is clear. On albuteral, prednizone, xanax, proxac, estodoil. Any suggestion?

Been to med clinic 3 days ago. Chest cough for 4 weeks. low fever. took x ray. (this is the second time in two weeks) said it was 'clear' but I have a LOT of phlem and wheez and whistle. Short of breath at times. Have asthma. Taking albuteral. Nebulizer. antibiotic (not z pack-alergic). prednizone. my normal meds of xanax .o5. low dose proxac. acid reflux cap. estodoil. singular. albuteral rescue. expectorant. lungs seem to be more mucus filled today. I can take a deep breath when needed. yet there is a lot of mucus in my tubes and sometimes I choke on it. Especially laying down. Should I go back to dr AGAIN? or push on?
Asked On : Sat, 12 Oct 2013
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Treatment/Therapy
Medical Topics
General & Family Physician 's  Response
Oct 2013
hello dear
thanks for your query at HCM
your taking medication correctly. it will take some time for respiratory problems to resolve.
till then avoid pollution and dust that might be aggrevating your problems.
take plenty of water that will relieve throat irritation.
if still problems are not controlled , any fever, difficulty in breathing, disturbing your daily activities visit doctor,
other wise no need , wait for some time
regards
Answered: Sat, 12 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor